# SDR ASAA2025081360447

- Difficulty date: August 13, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 37,117 hours, 11,501 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 147A5810109
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FWD CENTER FLOOR PANEL IS DAMAGED. GROUNDED - YES. COMPLETED PERMANENT REPAIR OF AFT WET AREA FWD CENTER FLOOR PANEL IAW SRM-53-00-50-2R-6.
